MAUDE Adverse Event Report: CARDIAC SCIENCE CORPORATION G5 AED,AUTO,US ENGLISH-SPANISH LA,LOANER; AUTOMATED EXTERNAL DEFIBRILLATOR

CARDIAC SCIENCE CORPORATION G5 AED,AUTO,US ENGLISH-SPANISH LA,LOANER; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number G5A-80-L
Medical Device Problem Codes High impedance (1291); Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that during functional testing, the device displayed a "check pads" message.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Event or Problem Description
Complainant alleged that during functional testing, the device did not detect the attached electrode pads and failed for high impedance.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Please reference section b5 and h6 (device problem code).Evaluation: the customer's report was observed during review of the device data logs.The log was cleared prior to evaluation.The device was put through extensive testing using test pads without duplicating the report.An internal inspection found no discrepancies.The device was recertified and returned to the customer.The electrode pads used at the time of the report were not returned as part of this investigation.Analysis of reports of this type has not identified an increase in trend.

Brand Name
G5 AED,AUTO,US ENGLISH-SPANISH LA,LOANER
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
CARDIAC SCIENCE CORPORATION
500 burdick parkway
deerfield WI 53531 9692
Manufacturer Contact
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key13569751
Report Number2112020-2022-00132
Device Sequence Number19475373
Product Code MKJ
UDI-Device Identifier00812394021215
UDI-Public00812394021215
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberG5A-80-L
Device Catalogue NumberG5A-80-L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2022
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2022
Supplement Date Received by Manufacturer01/31/2022
Initial Report FDA Received Date02/21/2022
Supplement Report FDA Received Date03/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown